User Profile
Hello,

5 days ago I took 30mg of zinc + a multivitamin (all vitamins +10mg of zinc)
Just after taking the multivitamin, I got a severe headache, dizziness and vomiting
It\'s been 5 days, and even though I stopped taking the supplements, the dizziness won\'t go away
I saw a doctor who gave me paracetamol, but the symptoms remain.
What should I do, should I go to hospital ?
When will the headache go away ?
Thanks


Did you find this post helpful?
|

User Profile
replied May 2nd, 2018
Nausea Answer A63743
Yes, a visit to the doctor would be required to be on the safe side. The dizziness needs to be assessed clinically whether it's central or peripheral. Further workup would depend on that determination. Symptomatic treatment with anti emetic and antivertigo meds can be advised subsequently.


|
Did you find this post helpful?
Tags: Headache
Quick Reply
Must Read
You've probably had a case of food poisoning at least one in your life...but what types of food poisoning exist? Basics on food poisoning here....
Not everyone will get sick from contaminated food. Learn who is more at risk of food poisoning, and what factors increase bacterial growth here....
How do you know if you've got a case of salmonella food poisoning versus e. coli? Learn the basic symptoms of food poisoning and when to seek help here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Nausea , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.